Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I experienced brown discharge after taking postinor 24 after four days of my periods. Does this mean i am not pregnant ?

Hi I am 36yrs old and had my period on the 28 of April and four days later I had sex, I took postinor 24 hrs after, then 3 days after I had brown discharge for 3 days, does this mean I m not pregnant
Tue, 3 Jan 2012
Report Abuse
General & Family Physician 's  Response
Hi welcome to healthcare magic forum

No brown discharge doesn't rule out pregnancy.. Only urine pregnancy test will confirm that you are pregnant or not... but it is an anti body test, atleast a week is needed for body to produce antibody...hence better to do after a week..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Please doctor a girl of 19 years old had unprotected sex on 24th of april and took postinor 2 on d second day and she is supposed to have her period on 10th of may although d date of her period changes some times and today is 21 and she has not seen it, does it mean she is pregnant?

doctor1 MD

Hi , I would like to know if it s normal that i have a late period after taking postinor 2 , it s my first time taking the pill and i took it exactly 12 hours after intercorse and the other 12 hours after , I took postinor 2 exactly 2 days after ovulation , is it normal that it delayed my period ( i have aproximately a 28-29 day cycle) . I am now 3 days late and i am experiencing cramps as they usually do when my period is arriving and increased discharge ( not much about half and inch or alittle more ) but its increasing slowly and I feel bloating. Can you help me , Thanks you so much for your time .

doctor1 MD

my last period was on the 9th of january.my bf and i had unprotected sex and the next day(in 11 hours) i took postinor-2.i took the first dose at 4.15pm and the second dose 12 hours after the first one.will the drug delay my period?my next period is expected tomorrow but there are no signs of getting period.could i be pregnant?